Is there anyone that can please help me?! I just had a full house FESS (5 hr surgery) on the 20th. I was on a prednisone dose pack 5 days prior to the surgery. After surgery I started on 30 mg of prednisone per day, then after week 1 I went down to 20 mg and this tues i'll go down again to 10.
I am a WRECK. My sinus pain is mostly gone but I am really suffering from the effects of the prednisone. Racing heart, weakness, thumping everywhere, I spend most of my day PANICing that I am going to have a heart attack.
I want off of this hellish drug NOW. Does anyone know if I am maybe tapering from it too quickly? From what I have found online going down 10 mg in a week is a lot.
Please let me know if you have experienced this and what I can do? I mentioned it to my doc but it wasn't my regular doctor and he just said "normal normal, hang in there". UGH!!!!
Oh and I cant sleep a freakin wink either and have awful headaches that feel like blood pressure headaches. my bp the other day at the doc was 143/100. I am a normal 120/80 girl.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.